# SDR A6WA200540154

- Difficulty date: April 11, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0476
- Condition: Malfunctioned
- Location: Nlg
- Part time: 4,295 hours, 3,712 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING IN FLIGHT COMPLIED WITH QRH, LANDED NORMAL.  REMOVED AND REPLACED GEAR SELECTOR VALVE IAW AMM 32-33-10.  PERFORMED GEAR EXTENSION AND RETRACTION TEST IAW AMM 32-30-00.  LEAK AND OPS CHECK GOOD.  (M)
